# SDR DLM11020927

- Difficulty date: August 8, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 42,189 hours, 5,790 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT ATTENDANTS SMELLED AN ODOR IN AFT GALLEY CHILLER CONTROL PANEL.  TURNED OFF ALL THREE CHILLER SWITCHES AND SMELL WENT AWAY.  SMELL DID NOT SEEM TO BE ELECTRICAL.  UNABLE TO FAULT ANYTHING IN AFT GALLEY AREA.
